4 doctors weighed in:

Hi is it normal to be sick after haveing morphine with kidney pain thanks?

4 doctors weighed in
Dr. Tarek Naguib
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Yes

Morphine may well cause nausea with or without vomiting.

In brief: Yes

Morphine may well cause nausea with or without vomiting.
Dr. Tarek Naguib
Dr. Tarek Naguib
Thank
Dr. Susan Uhrich
Psychiatry
1 doctor agrees

In brief: One of the possible

Side effects of morphine is nausea and vomiting.
So no, it's not normal but it is a side effect of the medicine in some people.

In brief: One of the possible

Side effects of morphine is nausea and vomiting.
So no, it's not normal but it is a side effect of the medicine in some people.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors